# SDR HALA0600920

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 8,185 hours, 20,280 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB - NR 2 T/R FAULT LIGHT ILLUMNATED.  ACCOMPLISHED FIM 78-34 AND TASK 806 AND TASK 78-30-0, 0-702-801.  NO FAULTS NOTED.  OK FOR SERVICE.
